# SDR CALA9900150

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59134383
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LOWER SKIN PANEL DEBONDED AROUND SCREW HOLE FORWARD OF OUTER WHEEL WELL AREA.  THE SKIN PANEL WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 51-30-2.
